MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.22.1.126.33500

Медицинская библиотека · Pharmacotherapy · 2002

Possible ergotamine-caffeine-associated delirium.

Gulbranson Scott H, Mock Roy E, Wolfrey Jeffrey D

Клинический случайСтатьяПеревод в очереди

Аннотация

An elderly patient with a history of chronic migraine was hospitalized with systolic hypertension and significant mental status changes, including increasing confusion, combative behavior, and remarkably detailed auditory hallucinations of several weeks' duration. Daily increased consumption of a product containing ergotamine 1 mg and caffeine 100 mg coincided with both onset and increasing severity of symptoms. To our knowledge, this is the first case reported in the contemporary literature of severe mental status changes and hallucination possibly due to ergotamine-caffeine.

Для цитирования: Gulbranson Scott H, Mock Roy E, Wolfrey Jeffrey D. Possible ergotamine-caffeine-associated delirium.. Pharmacotherapy. 2002. DOI: 10.1592/phco.22.1.126.33500.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.